# SDR DL767020168

- Difficulty date: February 10, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 56,995 hours, 27,258 cycles
- Engine: Ge CF680A2
- Engine time: 50,059 hours, 24,143 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Part time: 50,059 hours, 24,143 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL, SMOKE AND FUMES THROUGHOUT CABIN.  PERFORMED DUCT BURN OUT FOR BOTH PACKS AND BOTH ENGINES.  NO EVIDENCE OF FUMES FROM PNEU SYS AFTER DUCT BURN OUT.  CONTINUE TO MONITOR AIRCRAFT.
